Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A trio of Bernoulli relations, their implications for the Ramanujan polynomials and the special values of the Riemann zeta function

Tom 158 / 2013

M. C. Lettington Acta Arithmetica 158 (2013), 1-31 MSC: 11B68, 11C20, 11J81, 11S05. DOI: 10.4064/aa158-1-1

Streszczenie

We study the interplay between recurrences for zeta related functions at integer values, `Minor Corner Lattice' Toeplitz determinants and integer composition based sums. Our investigations touch on functional identities due to Ramanujan and Grosswald, the transcendence of the zeta function at odd integer values, the Li Criterion for the Riemann Hypothesis and pseudo-characteristic polynomials for zeta related functions. We begin with a recent result for $\zeta (2s)$ and some seemingly new Bernoulli relations, which we use to obtain a generalised Ramanujan polynomial and properties thereof.

Autorzy

  • M. C. LettingtonSchool of Mathematics
    Cardiff University
    P.O. Box 926
    Cardiff CF24 4AG, UK
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek